# SDR DALA1024481201

- Difficulty date: September 24, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 58,687 hours, 8,501 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 32-41FG ARE INOPERATIVE. MX REPLACED THE CHARGER AND REPAIRED A PIN PULLED FROM THE CONNECTOR.  SYS OPS IS NORMAL.
